| Model Number |
5177801400 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/09/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A titan one touch release pump, two cylinders and reservoir were received for evaluation.As examination of the device may not conclusively confirm or disprove the report of infection quality accepts the physician's observations as to the reason for surgical intervention.The review of the device lot history records indicates this lot passed sterility testing prior to being released.The device was sterile prior to the device packaging being opened and that the infection originated from source(s) other than the device.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, non-conformances and capas revealed no trends for this lot.
Event or Problem Description
According to the available information, infection/displacement was reported.The device was removed.